# SDR ABXA070296

- Difficulty date: September 15, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 60,627 hours, 57,231 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808491
- Condition: Defective
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT V1, STRONG ODOR NOTICED THROUGH A/C DUCTS, STARTED TO DISSIPATE OUT OF 2500 FEET.  REPLACED LT & RT PACK WATER SEPARATOR COALESCER BAGS IAW DC9 MM.
